Translator Disclaimer
December 2009 The ideal class group of the Z23-extension over the rational field
Kuniaki Horie, Mitsuko Horie
Proc. Japan Acad. Ser. A Math. Sci. 85(10): 155-159 (December 2009). DOI: 10.3792/pjaa.85.155

Abstract

Given any prime number l which is a primitive root modulo 529 (=232), we shall prove that the l-class group of the Z23-extension over the rational field is trivial.

Citation

Download Citation

Kuniaki Horie. Mitsuko Horie. "The ideal class group of the Z23-extension over the rational field." Proc. Japan Acad. Ser. A Math. Sci. 85 (10) 155 - 159, December 2009. https://doi.org/10.3792/pjaa.85.155

Information

Published: December 2009
First available in Project Euclid: 2 December 2009

zbMATH: 1234.11146
MathSciNet: MR2591358
Digital Object Identifier: 10.3792/pjaa.85.155

Subjects:
Primary: 11R29
Secondary: 11R20, 11R23

Rights: Copyright © 2009 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.85 • No. 10 • December 2009
Back to Top